Alert archive / Oklahoma / Tornado Warnings in 2014

Tornado Warning 1, NWS Norman, OK

April 13, 2014Carter County, Garvin County, Stephens County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 13, 2014, 6:03 PM CDT for Carter County, Garvin County, Stephens County, Oklahoma. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2014, 6:03 PM CDT (23:03 UTC)
Expired
Apr 13, 2014, 6:30 PM CDT
In force
27 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Carter County, OK, Garvin County, OK, Stephens County, OK

The radar

The Norman radar (KTLX), 91 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 1:56 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.1 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2014-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 275 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2014-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 456 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
275 J/kg
Mixed-layer CIN
-227 J/kg
Mixed-layer LCL
1301 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
456 m²/s²
0-3 km storm-relative helicity
480 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

026 
WFUS54 KOUN 132303
TOROUN
OKC019-049-137-132330-
/O.NEW.KOUN.TO.W.0001.140413T2303Z-140413T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
603 PM CDT SUN APR 13 2014

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...
  NORTHEASTERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
  NORTHWESTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 630 PM CDT
    
* AT 602 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 8 MILES NORTH OF VELMA...MOVING EAST AT 30 MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  ELMORE CITY...FOSTER...TATUMS AND PERNELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3447 9773 3466 9773 3469 9739 3447 9737
TIME...MOT...LOC 2302Z 268DEG 24KT 3458 9764 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

WR
3 follow-up statements
649 
WWUS54 KOUN 132312
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
612 PM CDT SUN APR 13 2014

OKC019-049-137-132330-
/O.CON.KOUN.TO.W.0001.000000T0000Z-140413T2330Z/
GARVIN OK-STEPHENS OK-CARTER OK-
612 PM CDT SUN APR 13 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
SOUTHWESTERN GARVIN...NORTHEASTERN STEPHENS AND NORTHERN CARTER
COUNTIES...
    
AT 611 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES WEST OF FOSTER...MOVING EAST AT 25 MPH.

HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
ELMORE CITY...FOSTER...TATUMS AND PERNELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 3452 9769 3464 9768 3469 9739 3447 9737
TIME...MOT...LOC 2311Z 267DEG 23KT 3458 9761 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

WR
672 
WWUS54 KOUN 132317
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
617 PM CDT SUN APR 13 2014

OKC019-049-137-132330-
/O.CON.KOUN.TO.W.0001.000000T0000Z-140413T2330Z/
GARVIN OK-STEPHENS OK-CARTER OK-
617 PM CDT SUN APR 13 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
SOUTHWESTERN GARVIN...EAST CENTRAL STEPHENS AND NORTHERN CARTER
COUNTIES...
    
AT 617 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 5 MILES SOUTHWEST OF FOSTER...MOVING EAST AT 25 MPH.

HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
ELMORE CITY...FOSTER...TATUMS AND PERNELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 3451 9764 3463 9762 3469 9739 3447 9737
TIME...MOT...LOC 2317Z 267DEG 24KT 3458 9756 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

WR
410 
WWUS54 KOUN 132323
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
623 PM CDT SUN APR 13 2014

OKC019-137-132332-
/O.CAN.KOUN.TO.W.0001.000000T0000Z-140413T2330Z/
STEPHENS OK-CARTER OK-
623 PM CDT SUN APR 13 2014

...THE TORNADO WARNING FOR EAST CENTRAL STEPHENS AND NORTHWESTERN
CARTER COUNTIES IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
OKLAHOMA AND NORTHERN TEXAS.

LAT...LON 3453 9756 3463 9756 3468 9739 3451 9737
      3450 9746
TIME...MOT...LOC 2322Z 268DEG 24KT 3458 9751 

$$

OKC049-132330-
/O.CON.KOUN.TO.W.0001.000000T0000Z-140413T2330Z/
GARVIN OK-
623 PM CDT SUN APR 13 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
SOUTHWESTERN GARVIN COUNTY...
    
AT 622 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR FOSTER...MOVING EAST AT 30 MPH.

HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
ELMORE CITY...FOSTER AND PERNELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 3453 9756 3463 9756 3468 9739 3451 9737
      3450 9746
TIME...MOT...LOC 2322Z 268DEG 24KT 3458 9751 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

WR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 13, 1:18 PM CDT, 4 hours 45 minutes earlier.

Area forecast discussion, Apr 13, 1:18 PM CDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
118 PM CDT SUN APR 13 2014

.DISCUSSION...
THUNDERSTORMS ARE EXPECTED ON THE FRONT/DRYLINE THIS AFTERNOON AS
BOUNDARIES ARE MOVING QUICKLY. SEE THE HAZARDOUS WEATHER PRODUCT
FOR DETAILS. VERY GUSTY WINDS WILL PRECEDE AND FOLLOW THE FRONT. A
WIND ADVISORY COVERS BOTH SIDES OF THE FRONT UNTIL MID-DAY MONDAY.
THE AIRMASS IS QUITE COLD FOR MID-APRIL AND TEMPERATURES WILL
FALL QUICKLY WHEN THE FRONT PASSES. UNTIL THEN RED FLAG CONDITIONS
ARE BEING MET IN SOUTHWEST OKLAHOMA AHEAD OF THE FRONT. A FREEZE
WARNING IS EFFECTIVE EARLY MONDAY IN NORTHWEST OK AND A HARD
FREEZE AND FREEZE WARNINGS FOR DIFFERENT PARTS OF THE AREA EARLY
TUESDAY. AFTER A VERY COOL MONDAY, MILD WEATHER WILL RETURN FOR
MOST OF THE WEEK. THERE IS A CHANCE FOR RAIN THURSDAY BECAUSE OF A
FAST-MOVING UPPER WAVE ACROSS THE NORTHERN PLAINS AND THEN AGAIN
IN THE WEEKEND WHEN A SLOWER UPPER LOW APPROACHES FROM THE
SOUTHWEST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  38  47  26  61 /  40  30   0   0
HOBART OK         36  49  23  63 /  10  20   0   0
WICHITA FALLS TX  41  52  26  63 /  20  10   0   0
GAGE OK           32  46  23  66 /  50  30   0   0
PONCA CITY OK     35  46  25  61 /  30  40   0   0
DURANT OK         45  50  30  60 /  60  10  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HARD FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR OKZ004>025-
     027-033>038-044.

     WIND ADVISORY UNTIL NOON CDT MONDAY FOR OKZ004>031-033>041-
     044>046-050.

     FREEZE WARNING FROM 1 AM TO 9 AM CDT MONDAY FOR OKZ004-005-009-
     010-014.

     FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR OKZ026-028>032-
     039>043-045>048-050>052.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR OKZ021>023-
     033>038-044.

TX...HARD FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR TXZ083>089.

     WIND ADVISORY UNTIL NOON CDT MONDAY FOR TXZ083>090.

     FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR TXZ090.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ083>089.

&&

06/09
Hazardous weather outlook, Apr 13, 11:45 AM CDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT SUN APR 13 2014

OKZ004>048-050>052-TXZ083>090-141015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT SUN APR 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

.THUNDERSTORMS...
SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS SOUTH CENTRAL
AND SOUTHEAST OKLAHOMA THROUGH EARLY AFTERNOON.  SEVERE STORMS ARE
NOT EXPECTED WITH THIS ACTIVITY.

BY 3 PM...A STRONG COLD FRONT AND UPPER LEVEL STORM SYSTEM
WILL RESULT IN INCREASING THUNDERSTORM CHANCES. STRONG
TO SEVERE STORMS WITH DAMAGING WINDS OVER 70 MPH AND LARGE HAIL
UP TO 2 INCHES IN DIAMETER WILL BE POSSIBLE ALONG AND EAST OF
INTERSTATE 35. THE RISK OF TORNADOES IS LOW.

.SEVERE OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND EVENING
EAST OF A LINE FROM ENID TO CHICKASHA TO DUNCAN.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
NORTHERN...CENTRAL...AND SOUTHERN OKLAHOMA SHOULD PREPARE FOR
SEVERE WEATHER OPERATIONS FROM 3 TO 10 PM.

.FIRE WEATHER...
VERY DRY...HOT...AND WINDY CONDITIONS WILL INCREASE THE RISK OF WILDFIRES
IN SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS FOR AWHILE THIS AFTERNOON.
A COLD FRONT WILL BRING STRONG GUSTY WINDS BY LATE AFTERNOON ALONG WITH
HIGHER HUMIDITY.

.STRONG WINDS...
STRONG GUSTY SOUTH WINDS WILL BE REPLACED BY STRONG NORTH WINDS
THIS AFTERNOON AND TONIGHT. WIND GUSTS OVER 40 MPH ARE LIKELY AHEAD
AND BEHIND THE FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

.FREEZING TEMPERATURES...
FREEZING TEMPERATURES ARE EXPECTED EARLY MONDAY MORNING ACROSS
NORTHWESTERN OKLAHOMA...AND THEN AGAIN ACROSS MUCH OF OKLAHOMA AND
PORTIONS OF WESTERN NORTH TEXAS BY TUESDAY MORNING. PROTECT TENDER
VEGETATION.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, Apr 13, 4:33 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
433 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             NORMAN                  35.22N 97.44W
04/13/2014  E1.00 INCH       CLEVELAND          OK   PUBLIC

            CENTRAL NORMAN

0425 PM     HAIL             6 SW NORMAN             35.16N 97.52W
04/13/2014  E1.25 INCH       MCCLAIN            OK   PUBLIC

            HWY 9 AND PENN

&&

DW
Special weather statement, Apr 13, 4:34 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
434 PM CDT SUN APR 13 2014

OKZ027>029-040-132200-
MCCLAIN OK-GRADY OK-GARVIN OK-CLEVELAND OK-
434 PM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCCLAIN...SOUTHERN
GRADY...NORTHWESTERN GARVIN AND SOUTHEASTERN CLEVELAND COUNTIES UNTIL
500 PM CDT...

AT 431 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR COLE TO 4 MILES WEST OF RUSH SPRINGS...MOVING EAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3503 9717 3468 9768 3474 9809 3482 9809
      3510 9765
TIME...MOT...LOC 2131Z 271DEG 38KT 3508 9761 3479 9803

WR
Local storm report, Apr 13, 4:55 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
455 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             4 NNE STANLEY DRAPER LA 35.39N 97.32W
04/13/2014  E1.25 INCH       OKLAHOMA           OK   PUBLIC

&&

DW
Special weather statement, Apr 13, 4:59 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
459 PM CDT SUN APR 13 2014

OKZ027>029-039-040-132230-
MCCLAIN OK-GRADY OK-GARVIN OK-CLEVELAND OK-STEPHENS OK-
459 PM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCCLAIN...
SOUTHEASTERN GRADY...NORTHWESTERN GARVIN...SOUTHEASTERN CLEVELAND AND
NORTHERN STEPHENS COUNTIES UNTIL 530 PM CDT...

AT 458 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR NOBLE TO 9 MILES WEST OF DUNCAN...MOVING EAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3443 9813 3458 9814 3512 9743 3507 9738
      3510 9714 3496 9715 3453 9760
TIME...MOT...LOC 2158Z 257DEG 38KT 3512 9740 3455 9811

WR
Special weather statement, Apr 13, 5:01 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
501 PM CDT SUN APR 13 2014

OKZ026-132215-
LINCOLN OK-
501 PM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
515 PM CDT...

AT 459 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES SOUTH OF DEPEW TO NEAR MEEKER...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LAT...LON 3547 9700 3558 9699 3577 9662 3547 9663
TIME...MOT...LOC 2159Z 263DEG 27KT 3574 9652 3547 9692

WR
Special weather statement, Apr 13, 5:45 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
545 PM CDT SUN APR 13 2014

OKZ030-031-132315-
SEMINOLE OK-POTTAWATOMIE OK-
545 PM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SEMINOLE AND
NORTHEASTERN POTTAWATOMIE COUNTIES UNTIL 615 PM CDT...

AT 542 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LITTLE...
MOVING EAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3530 9644 3526 9676 3541 9676 3546 9663
      3539 9661 3541 9658 3539 9654 3541 9654
      3544 9657 3545 9655 3543 9649 3547 9647
      3546 9644
TIME...MOT...LOC 2242Z 247DEG 45KT 3536 9663

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 4:30 AM CDTRed Flag WarningOUNBeckham, Caddo, Canadian, Comanche, Cotton, Grady and 7 more16 hr
Apr 13, 4:48 AM CDTFreeze WarningOUNEllis, Harper, Roger Mills, Woods, Woodward28 hr
Apr 13, 11:46 AM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 35 more24 hr
Apr 13, 12:42 PM CDTFreeze WarningOUNAtoka, Bryan, Carter, Cleveland, Coal, Garvin and 12 more44 hr
Apr 13, 12:42 PM CDTHard Freeze WarningOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 24 more44 hr
Apr 13, 1:50 PM CDTSpecial Weather StatementOUNKay25 min
Apr 13, 2:13 PM CDTSpecial Weather StatementOUNKay, Noble32 min
Apr 13, 2:43 PM CDTSpecial Weather StatementOUNKay, Logan, Noble, Payne32 min
Apr 13, 2:49 PM CDTSevere Thunderstorm WarningOUNNoble, Payne41 min
Apr 13, 3:14 PM CDTSpecial Weather StatementOUNLogan, Payne16 min
Apr 13, 3:24 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne51 min
Apr 13, 3:33 PM CDTSpecial Weather StatementOUNOklahoma27 min
Apr 13, 3:42 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma33 min
Apr 13, 4:11 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, McClain, Oklahoma, Pottawatomie49 min
Apr 13, 4:14 PM CDTSpecial Weather StatementOUNPayne16 min
Apr 13, 4:34 PM CDTSpecial Weather StatementOUNMcClain26 min
Apr 13, 4:56 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie, Seminole49 min
Apr 13, 4:59 PM CDTSpecial Weather StatementOUNMcClain31 min
Apr 13, 5:01 PM CDTSpecial Weather StatementOUNLincoln14 min
Apr 13, 5:34 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens41 min
Apr 13, 5:45 PM CDTSpecial Weather StatementOUNSeminole30 min
Apr 13, 6:15 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens45 min
Apr 13, 6:33 PM CDTSpecial Weather StatementOUNMurray27 min
Apr 13, 6:47 PM CDTSpecial Weather StatementOUNJefferson28 min
Apr 13, 6:52 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love38 min
Apr 13, 6:59 PM CDTTornado WarningOUNCarter, Jefferson, Love31 min

Nearby

Tornado Warnings in Oklahoma, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.